# SDR IPXA2022090886015

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Boeing 737
- Aircraft serial: 48451
- Aircraft time: 80,064 hours, 17,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:SDRL1 ENTRY DOOR WILL NOT MOVE UP OR DOWN WITH EITHER THE INSIDE OR OUTSIDE SWITCH.PERFORMED OPS CHECK ON L1 DOOR IAW AMM 52-10-01 OPS CHECKS GOOD.
